# SDR 96ZZZX3752

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N618SW
- Make and model: Piper PA-31T
- Aircraft serial: 31T8166036
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Part number: 4834800
- Condition: Failed
- Location: Door Snubber
- Part time: 4,244 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR SNUBBER UPPER MOUNT BRACKET TORE AWAY FROM FORWARD DOOR FRAME BULKHEAD AS PASSENGER WAS EXITING THE AIRCRAFT.  PASSENGER APPARENTLY DID NOT ALLOW DOOR TO FULLY OPEN BEFORE STEPPING OUT ONTO IT.  FURTHER INVESTIGATION OF BULKHEAD SHOWED EVIDENCE OF PRE-EXISITNG CRACKS EMANATING FROM RIVETS IN THE SNUBBER MOUNT AREA.  SUBMITTER RECOMMENDS PUBLISHING AN ALERT FOR THESE AIRCRAFT TO BE INSPECTED FOR CRACKS IN THIS AREA.  ALSO, THESE CABIN DOORS SHOULD BE PLACARDED FOR CREW OPERATION ONLY.
